# SDR AALA201506129011

- Difficulty date: June 11, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 66,964 hours, 24,837 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612029
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK.  CORROSION ON L1 DOOR LOWER DOOR GATE.  REPLACED L1 DOOR LOWER GATE IAW SRM 51-40-02.
